RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 440–450 (Mi de4486)  

Partial Differential Equations

The asymptotic behavior of the solution to a second-order elliptic equation with a small parameter multiplying the highest derivatives

R. G. Akhmetov

Department of Physics and Mathematics of Bashkir Branch of the USSR

Full text: PDF file (1077 kB)

Bibliographic databases:
UDC: 517.95
Received: 03.11.1978

Citation: R. G. Akhmetov, “The asymptotic behavior of the solution to a second-order elliptic equation with a small parameter multiplying the highest derivatives”, Differ. Uravn., 18:3 (1982), 440–450

Citation in format AMSBIB
\Bibitem{Akh82}
\by R.~G.~Akhmetov
\paper The asymptotic behavior of the solution to a second-order elliptic equation with a small parameter multiplying the highest derivatives
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 440--450
\mathnet{http://mi.mathnet.ru/de4486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654239}


Linking options:
  • http://mi.mathnet.ru/eng/de4486
  • http://mi.mathnet.ru/eng/de/v18/i3/p440

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:211
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019